Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Free products of finitary linear groups

Author: Orazio Puglisi
Journal: Proc. Amer. Math. Soc. 124 (1996), 1027-1033
MSC (1991): Primary 20E06, 20F29
MathSciNet review: 1327039
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that the free product of any family of groups which are finitary linear over fields of the same characteristic $p\geq 0$, is still finitary linear over a field of characteristic $p$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20E06, 20F29

Retrieve articles in all journals with MSC (1991): 20E06, 20F29

Additional Information

Orazio Puglisi
Affiliation: Dipartimento di Matematica, Università degli Studi di Trento, I-38050 Povo (Trento), Italy

PII: S 0002-9939(96)03364-3
Received by editor(s): October 5, 1994
Additional Notes: The author is a member of the G.N.S.A.G.A.
Communicated by: Ron Solomon
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia